# SDR R61A201411171192

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 18,537 hours, 14,691 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631403
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR SHOWED A RED FLAP INDICATION EVEN THOUGH DOOR IS UNARMED.  ON CALL MAINTENANCE INSPECTED AND FOUND THE GIRT BAR STAYS IN THE ARMED POSITION AND DOES NOT DISARM WHEN HANDLE IS MOVED.  ACFT WAS FLOWN VIA MAINTENANCE FERRY WHERE THEY FOUND THE FLEXBALL CABLE BROKEN.  MAINTENANCE R & R THE R2 DOOR FLEXBALL CABLE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
